# SDR 9507349161

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8905E
- Make and model: Doug DC-9-14
- Aircraft serial: 45746
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM DTW, RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR AND LIGHT EXTINGUISHED AFTER APPROXIMATELY ONE MINUTE.  FLIGHT CONTINUED TO DESTINATION (IAD) AND LANDED WITHOUT INCIDENT. REPLACED RIGHT MAIN GEAR DOWNLOCK SWITCH.  OPERATIONAL CHECK OK.
